# SDR DALA2024052405484

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L1 DOOR UPPER GATE HAS SIGNS OF CORROSION INTERIOR SIDE FWD MOST POCKET. CORRECTIVE ACTION: REMOVED UPPER GATE, REPLACED UPPER GATE REF BAC DWG 141N6100. (0356936)
